# SDR HNAA2017020100033

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 50,059 hours, 55,782 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 82522020007
- Condition: Detached
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDEWALL LIGHT LENS FELL DOWN AFTER TAKE OFF AT ROWS 4-7.   REMOVED AND REPLACED SIDEWALL LIGHT LENS AS REQUIRED. OKAY FOR SERVICE.
